# SDR AALA201602229001

- Difficulty date: February 14, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 25,552 hours, 3,650 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SHUTDOWN INFLIGHT ENTERTAINMENT SYS.  SEAT 8E IS REPORTED SMOKING BY PAX.  REPLACED SMART MONITOR AT SEAT 8E IAW MFG 23-32-08.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
